# SDR ABXA9800435

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769470
- Condition: Cracked
- Location: Ws 778.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XFS 778.75 IS CRACKED AT THE AFT LOWER END.  REPAIRED IAW DC8 SRM 51-1-20D AND ABX DWG K05056.
